Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Piles,after surgery - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hidoctor good evening
User :   ur name pls
User :   ur specialist in which area
Doctor :   Good evening
Doctor :   Doctor :   I am a General Physician
User :   sir for gents we say penis for ladies what we call
Doctor :   Vagina

Doctor :   and Vulva
User :   ok my problem is piles
Doctor :   ok
Doctor :   Pl proceed
User :   i undergone one surgery in motion part
User :   now blood is stopped
User :   pls say i am ok
Doctor :   Look piles is a long term problem
User :   i am completely cured from that disease
Doctor :   the current surgery is for just passed problem
Doctor :   you might have recurrence again
Doctor :   since it is a lifestyle problem
User :   is it possible for long term
Doctor :   If you make modifications in your life style you can reduce the recurrence
User :   sir i am strict in diets
Doctor :   and heavy cost of surgery
Doctor :   Do not be strict in diets
User :   s sir u r right
Doctor :   It is the modification in diet that is requried
Doctor :   and the water intake
Doctor :   what to take what not to

Doctor :   you should know
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor